Mar 9, 2005
Hi, Just a short question Bob.I have been tested negative after 8 months of my "hot night".At the time of the test simultaneously I was using the antihistaminic drug(Loratidin)for my allergy. May this drug or any antihistaminic drugs affect the result of Elisa? Thanks for your great effort...
Response from Dr. Frascino
Another "QTND" (Question That Never Dies)! Check the archives. You'll find this question has been answered many times over. Briefly, the answer is No! Your medicine for AAACHOO will not affect your WOO-HOO!
Congratulations and WOO-HOO!
Dr. Bob, Medicine Man...Part 2!
Please Post - for all worried wells
- Is Hairy Tongue A Sign Of Acute HIV Infection?
- Achy Balls After Handjob Worried I Have HIV
- Anal Warts After Blowjob Worried I Have HIV
- Blisters After Anal Sex Top Sign Of HIV AIDS
- Flaky Skin After Oral Sex With No Protection Does It Mean I Have HIV
- Headache After Unprotected Anal Sex Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.